# SDR SWAA2025052267152

- Difficulty date: May 5, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 72,273 hours, 42,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK RT POSITION AT AFT GALLEY AREA 2025-296224 <[01].  PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801 TEST OK;[02] JOB COMPLETED; AND TEST IS OK.
